Centre de diffusion de revues académiques mathématiques

 
 
 
 

Journées équations aux dérivées partielles

Table des matières de ce volume | Article précédent
Benjamin Texier
Derivation of the Zakharov equations
Journées équations aux dérivées partielles (2005), Exp. No. 16, 13 p., doi: 10.5802/jedp.27
Article PDF | Analyses MR 2352783

Bibliographie

[1] C. Cheverry, O. Guès, G. Métivier, Oscillations fortes sur un champ linéairement dégénéré, Ann. E.N.S., vol. 36, no. 3 (2003.), 691–745 Numdam |  MR 2032985 |  Zbl 02128585
[2] T. Colin, G. Ebrard, G. Gallice, B. Texier, Justification of the Zakharov model from Klein-Gordon-waves systems, Comm. Partial Diff. Eq. 29 (2004), no. 9-10, 1365-1401.  MR 2103840 |  Zbl 1063.35111
[3] T. Colin, G. Métivier, in preparation.
[4] E. Grenier, Pseudo-differential estimates of singular perturbations, Comm. Pure and Applied Math., vol. 50 (1997), 821-865.  MR 1459589 |  Zbl 0884.35183
[5] J.-L. Joly, G. Métivier, J. Rauch, Transparent nonlinear geometric optics and Maxwell-Bloch equations, J. Diff. Eq., vol. 166 (2000), 175-250.  MR 1779260 |  Zbl 01517171
[6] D. Lannes, Sharp estimates for pseudo-differential operators with limited regularity and commutators, submitted.
[7] F. Linares, A. Ponce, J. C. Saut, On a degenerate Zakharov system, Bull. Braz. Math. Soc. 36 (2005), no. 1, 1-23.  Zbl 1070.35087
[8] G. Métivier, K. Zumbrun, Large viscous boundary layers for noncharacteristic nonlinear hyperbolic problems, Mem. Amer. Math. Soc., vol. 175, no. 826 (2005).  MR 2130346 |  Zbl 1074.35066
[9] T. Ozawa, Y. Tsutsumi, Existence and smoothing effect of solution for the Zakharov equation, Publ. Res. Inst. Math. Sci., vol. 28, no. 3 (1992), 329-361.  MR 1184829 |  Zbl 0842.35116
[10] S. Schochet, M. Weinstein, The nonlinear Schrödinger limit of the Zakharov equations governing Langmuir turbulence, Comm. Math. Physics, vol. 106 (1986), 569-580. Article |  MR 860310 |  Zbl 0639.76054
[11] M. Taylor, Pseudodifferential operators and nonlinear PDE, Progress in Mathematics vol. 100, Birkhaüser Boston, 1991.  MR 1121019 |  Zbl 0746.35062
[12] B. Texier, WKB asymptotics for the Euler-Maxwell equations, Asymptotic Analysis 42 (2005), no. 3-4, 211-250.  MR 2138794 |  Zbl 02190972
[13] B. Texier, Derivation of the Zakharov equations, submitted. arXiv
[14] S. Musher, A. Rubenchik, V. Zakharov , Hamiltonian approach to the description of nonlinear plasma phenomena, Phys. Reports, vol. 129 (1985), 285-366.  MR 824169
Copyright Cellule MathDoc 2017 | Crédit | Plan du site